MAUDE Adverse Event Report: COVIDIEN SAFETY NEEDLE 20 X 1 1/2; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN SAFETY NEEDLE 20 X 1 1/2; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881850015
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that while tapping bubbles out of a medication that was drawn up, it was noticed that the bottom of the needle was cracked.The medication sprayed onto the ma's arm.There was no harm to the ma or the patient.

Brand Name
SAFETY NEEDLE 20 X 1 1/2
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key11866650
Report Number1017768-2021-00943
Device Sequence Number19764256
Product Code FMI
UDI-Device Identifier10884521000490
UDI-Public10884521000490
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881850015
Device Catalogue Number8881850015
Device Lot Number0174497
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2021
Initial Report FDA Received Date05/21/2021
Patient Sequence Number1